# SDR TWAA0018406

- Difficulty date: November 16, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT FORMER FOOT STA 1287, BETWEEN LONGERON 30R AND LONGERON 29R.  NEW FORMER FOOT WAS INSTALLED PER DRAWING 9957739.
